# SDR IPXA2021012865012

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 21,037 hours, 13,036 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: NA
- Part serial: NA
- Condition: Open
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ON ENGINE SHUTDOWN ECAM MASTER WARNING CABIN PRESS EXCESS RESIDUAL PRESS WARNING RED DOOR CONTROL PANEL RERS PRESS ILLUMINATED.  OUT FLOW VALVES WERE OPEN AND PSID 0.  SYSTEM TESTS OK, WITH REF TO AMM 52-73 00 0501, OK TO CONTINUE.
